# SDR IPXA2014021981973

- Difficulty date: February 15, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Pax Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT DISARM SLIDE ON ARRIVAL.  FOUND FWD END OF GIRT BAR NOT INSTALLED INTO SLIDER.  REINSERTED SLIDER ARMS & DISARMS NORMALLY IAW AMM 25-61-21-04.
